Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rigidity theorems for compact hypersurfaces in locally symmetric Riemannian manifolds


Author: Shicheng Zhang
Journal: Proc. Amer. Math. Soc. 145 (2017), 4485-4492
MSC (2010): Primary 53B20, 53C24, 53C20
DOI: https://doi.org/10.1090/proc/13562
Published electronically: April 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove some rigidity theorems for compact hypersurfaces without the constancy condition on the mean curvature or the scalar curvature in locally symmetric Riemannian manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53B20, 53C24, 53C20

Retrieve articles in all journals with MSC (2010): 53B20, 53C24, 53C20


Additional Information

Shicheng Zhang
Affiliation: School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, People’s Republic of China
Email: zhangshicheng@jsnu.edu.cn

DOI: https://doi.org/10.1090/proc/13562
Keywords: Locally symmetric, infinite fundamental group, Riemannian product
Received by editor(s): July 22, 2015
Received by editor(s) in revised form: October 24, 2016
Published electronically: April 4, 2017
Communicated by: Lei Ni
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society